# SDR ZZDA2007266

- Difficulty date: August 30, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE COMPARTMENT CANTE FRAME SUPPORT STRAP AT STA 1178, BETWEEN LONG 16 AND 17 RIGHT HAND CRACKED.  INSTALLED FORMED ANGLE REPAIR AT FUS 1178 BETWEEN LONG 16 AND 17 RIGHT HAND PER SRM 51-70-11 FIG 201.
